EXACTECH, INC. INTEGRIP MH CUP SZ 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
186-03-56 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 142-40-07 - cocr femoral head 40mm, +7 offset 12/14 (b)(6) - 160-71-13 - nv cemented plus ext size 13.(b)(6) - 130-40-53 - nv gxl liner neutral, 40mm id, group 3 cups.(b)(6) - 180-65-40 - alteon 6.5mm screw, 40mm.The most likely underlying cause for the revision reported is prosthesis wear, acetabular loosening, and dislocation and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 48 months after a right total hip replacement procedure, the patient underwent a revision procedure to address loosening, prothesis wear, dislocation, ambulation difficulties, discomfort, balance problems, pain, and osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.The devices were not available for evaluation and images and radiographs were not provided.No additional information is available.